# SDR C2XA97BT066

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTY - ON 2A INSPECTION, FOUND EMERGENCY CABIN LIGHTING POWER SUPPLY AT 10WL INOP.  REMOVED AND REPLACED POWER SUPPLY, OPS CHECKED GOOD.  (M)
